# SDR RAIA202002190006

- Difficulty date: February 1, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,421 hours, 26,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Channel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H COCKPIT OVERHEAD LATERAL CHANNEL CRACKED NEAR FWD END WINDSHIELD TIE IN...................REPAIRED IAW ETD 2020-145-003599 AND EO EMB145-53-074-0
